Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Wichita, KS

May 20, 2019Chautauqua County, Elk County, Greenwood County, Kansas

NWS Wichita, KS issued this flash flood warning at May 20, 2019, 6:31 PM CDT for Chautauqua County, Elk County, Greenwood County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 6:31 PM CDT (23:31 UTC)
Expired
May 20, 2019, 10:35 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chautauqua County, KS, Elk County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:11 PM CDTFLASH FLOODElk Falls, KSNUMEROUS AREAS OF US-160 ARE NOW FLOODED AND IS NOW CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WGUS53 KICT 202331
FFWICT
KSC019-049-073-210530-
/O.NEW.KICT.FF.W.0012.190520T2331Z-190521T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
631 PM CDT Mon May 20 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Elk County in southeastern Kansas...
  Chautauqua County in southeastern Kansas...
  Southeastern Greenwood County in southeastern Kansas...

* Until 1230 AM CDT.

* At 631 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Sedan, Howard, Cedar Vale, Moline, Longton, Fall River, Peru,
  Chautauqua, Elk Falls, Niotaze, Fall River State Park, Hale and
  Fall River Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3701 9653 3730 9652 3730 9646 3788 9600
      3788 9596 3700 9597

$$

METZGER
2 follow-up statements
554 
WGUS73 KICT 210050
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
750 PM CDT Mon May 20 2019

KSC019-049-073-210530-
/O.CON.KICT.FF.W.0012.000000T0000Z-190521T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Chautauqua KS-Greenwood KS-
750 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
ELK...CHAUTAUQUA AND SOUTHEASTERN GREENWOOD COUNTIES...

At 747 PM CDT, local law enforcement reported flash flooding in 
Longton, Elk Falls and Oak Valley in Southeast Elk County. Flash 
flooding is already occurring.

Some locations that will experience flooding include...
Sedan, Howard, Cedar Vale, Moline, Longton, Fall River, Peru,
Chautauqua, Elk Falls, Niotaze, Fall River State Park, Hale and Fall
River Lake.

Many sections of US Highway 160 now closed due to flash flooding 
that is currently ongoing.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3701 9653 3730 9652 3730 9646 3788 9600
      3788 9596 3700 9597

$$

METZGER
795 
WGUS73 KICT 210335
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1035 PM CDT Mon May 20 2019

KSC019-049-073-210344-
/O.CAN.KICT.FF.W.0012.000000T0000Z-190521T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elk KS-Chautauqua KS-Greenwood KS-
1035 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING FOR ELK...CHAUTAUQUA AND SOUTHEASTERN
GREENWOOD COUNTIES IS CANCELLED...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat. An area flood warning remains in effect for the 
warned area.  May secondary road and a few primary roads are flooded 
at this time.  Law Enforcement reports that many sections of US 
highway 160 remains flooded at this time.  Please continue to heed 
any remaining road closures.

LAT...LON 3701 9653 3730 9652 3730 9646 3788 9600
      3788 9596 3700 9597

$$

METZGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:52 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 20, 4:52 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
452 PM CDT Mon May 20 2019

.MESOSCALE DISCUSSION...
Issued at 445 PM CDT Mon May 20 2019

Mesoscale update through 02z this evening

As of 21z, a warm front extended from the eastern Texas Panhandle to
near a line from Custer City, Oklahoma to Stillwater...to Pryor. The
front has been exhibiting a slight northward creep over the past
couple of hours, especially in north-central and northeastern
Oklahoma. 500 mb height falls will spread eastward over
Kansas/Oklahoma into this evening, which may tend to draw this warm
front to near the Kansas/Oklahoma border in far southeast Kansas.
Storm modes of clusters to semi-discrete supercells should continue
along and just north of this front through at least 02z. Large hail
to golfball size and damaging winds will be the primary storm
threats in our southern Kansas counties through 02z. If the front
creeps north into far southeast KS, a tornado will also be possible
for those counties close to the Oklahoma border in the far
southeast. The 850 mb low-level jet will increase to 50 knots into
this evening, with very strong moisture transport occurring beneath
diffluent flow aloft. With corfidi vectors showing a northeastward
propagation of MCS clusters, the flash flooding threat will increase
this evening/overnight in south-central/southeast Kansas.

&&

.SYNOPSIS...
Issued at 445 PM CDT Mon May 20 2019

There are two main troughs noticed over the CONUS. One trough is
centered over Ontario/Quebec with the main trough of interest near
the Four Corners into the Great Basin. Showers and thunderstorms
have persisted for much of the day across south central and
southeast Kansas into Oklahoma. Flooding has begun in south central
and southeast Kansas. Recent reports suggest flash flooding is
occurring in both locations with the amount of rainfall that has
fell over already wet soils. This threat will only increase with
additional rainfall.

Severe weather is occurring along the intersection of a warm front
and dryline which is positioned across Oklahoma. The dryline
stretches through the Texas Panhandle. Severe storms and
tornadoes have already developed and are expected for the Texas
Panhandle into Oklahoma. There is a high risk for the mentioned
location. It is imperative if you have family in that area to make
sure that they heed any warnings.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 445 PM CDT Mon May 20 2019

Highlights:
1) Flooding/Flash Flooding tonight-Tuesday

2) Possible strong to severe storms this evening/tonight

3) Gusty winds on Tuesday

The real concerns for this part of the forecast are this evening
into Tuesday as the area continues to be inundated with
thunderstorms. A negatively titled trough is positioned from western
Canada to the Great Basin to the Four Corners. This trough will push
its way to the east and northeast tonight. Moisture advection
continues to pool into the southern and central plains. An increase
in this moisture advection will occur this evening into tonight and
persist into early Tuesday. Thunderstorms with heavy rain are
expected to continue into the first half of Tuesday. Currently an
additional three to six inches is forecast to fall in south
central and southeast Kansas. Convective activity suggests that
locally higher amounts are likely, and these amounts are simply
an approximate value. The Weather Prediction Center has adjusted
their outlook to bring their high risk of excessive rainfall into
southeast Kansas and along the border with much of the rest of the
eastern half of Kansas staying in a moderate risk. Please see the
Hydrology section for additional information.

The Mesoscale Discussion above describes the potential for severe
weather this evening. If the warm front moves further to the north,
this could pose a severe threat to the southern portions of Kansas
with the possibility of golf ball sized hail and winds up to 65 mph.
Severe thunderstorms very well could move into south central and
southeast Kansas with the activity in Oklahoma. Therefore it is
important to pay attention to this threat as well.

As the trough keeps progressing northeast, it will deepen on Tuesday
as it moves into the Plains. In addition to the flooding threat, a
tightened gradient could lead to stronger winds with the possibility
of approaching Wind Advisory criteria in the afternoon. BUFKIT
soundings show momentum transfer up to 50kts on multiple models.
Current forecasted winds are flirting with advisory criteria. If
stronger winds and respective gusts do occur, it cannot be ruled out
to have some tree damage given the soft soils with as much rain is
anticipated between now and then.

Another thing to consider is the possibility for a cold core tornado
or even severe storms with the tightening system, strong forcing and
0-6km bulk shear of 60-85kts during the afternoon hours. While the
multiple rounds of thunderstorms will definitely impact the
environment, it is at least worth a mention at this time. The main
concern for Tuesday remains to be the flooding threat which will
continue.

A secondary trough is quick on its heels and will stay over the
Great Basin. There is a window of dry weather on Tuesday evening
through Wednesday afternoon/evening when another wave moves across.
Chances of showers and thunderstorms return with continued river
flooding and potentially county areal flood warnings. This would
definitely not help those situations. Strong to severe thunderstorms
are possible, but the bulk of any of that activity will stay off to
the west and north.

.LONG TERM...(Friday through Monday)
Issued at 445 PM CDT Mon May 20 2019

Words for this part of the forecast: wet and humid

Highlights:

1) Additional chances of showers and thunderstorms with possible
severe storms on Thursday
2) Continued flooding

The trough over the Great Basin will move from the Front Range to
the Northern Plains on Thursday. There is a return of possibly
strong to severe thunderstorms on Thursday. A portion of this wave
moves to the Northern Plains on Friday with the GFS showing a more
wrapped up system while the ECMWF does not indicate the same. This
can be dived into in the coming days as the short term was certainly
a focus at this time.

Chances of showers and thunderstorms are in for essentially the
entirety of the forecast from Wednesday onward. Another wave is
forecast to move across on Saturday with another trough on
Monday/Tuesday. Multiple rounds of thunderstorms only aggravate
the flooding. A water filled and muddy mess will undoubtedly occur
into next week. It may be worth it to invest in some rain boots
if you haven't already. Temperatures around 80 degrees combined
with the moisture will keep it quite steamy and humid similar to
if you were living along the Gulf Coast. Adjustments to the
chances for precipitation field were made during this time frame
and are anticipated in the coming days as well.

Please stay tuned for updates on this part of the forecast which
will get better attention in the coming days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1225 PM CDT Mon May 20 2019

Low clouds will expand across central Kansas this afternoon along
with numerous showers/storms. Meanwhile MVFR cigs will begin to
develop over south central KS and expand into southeast Kansas by
tonight. IFR/LIFR cigs will affect much of central/south central
KS for late this afternoon into tonight north of warm front with
widespread showers/storms.

&&

.HYDROLOGY...
Issued at 445 PM CDT Mon May 20 2019

Highlights:

Flash Flood Watch continues - Be ready for Flash Flood
Warnings

River and county flood warnings have been issued

Rounds of thunderstorms have dropped one to two inches of rainfall
already which will only persist into Tuesday. An additional three to
six inches is possible through Tuesday which will certainly result
in flooding. A range of flooding (areal, flash and river) is
expected and occurring. Flash flooding has already been reported
and will remain likely this evening especially in metro locations.
DO NOT DRIVE THROUGH FLOODED ROADWAYS. You do not know how deep
the water is over that roadway, and the road may have washed away.
It is vital to heed any road closures. Twelve inches of flowing
water over a roadway can lead to vehicles floating away. Remember
you are not just putting yourself and your passengers at risk but
also the first responders who need to rescue you.

Throughout this forecast, showers and thunderstorms are anticipated
which will only continue the flooding that develops tonight through
Tuesday. Rivers are anticipated to stay in flood through much of the
forecast at least at this juncture given the potential for all of
this additional water. Please make sure to check the latest county,
river and of course flash flood warnings for additional information.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    55  75  54  79 / 100  80  10  10
Hutchinson      53  73  50  78 / 100  80  20  10
Newton          56  73  52  78 / 100  80  10  10
ElDorado        55  74  55  79 / 100  90  10  20
Winfield-KWLD   62  76  57  80 / 100  80  10  20
Russell         47  72  43  75 /  90  80  20   0
Great Bend      51  73  44  77 /  90  70  20   0
Salina          51  73  47  77 / 100  80  20  10
McPherson       53  73  50  77 / 100  80  20  10
Coffeyville     66  75  60  84 / 100  90  10  20
Chanute         62  75  59  82 /  90  90  10  20
Iola            61  74  58  81 /  90  90  10  20
Parsons-KPPF    64  75  59  83 / 100  90  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday afternoon for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

MESOSCALE...JMC
SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...CDJ
HYDROLOGY...VJP
Hazardous weather outlook, May 20, 5:41 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
541 PM CDT Mon May 20 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-212245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
541 PM CDT Mon May 20 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Widespread heavy rainfall with an additional two to five inches are
possible across much of the region through tonight with locally
higher amounts around six inches possible. The area greatest at
risk for highest rainfall amounts will affect mainly south central
and southeast Kansas. The heavy rainfall will cause significant
rises on area rivers and creeks with many likely to exceed flood
stage. The heavy rainfall will also lead to flash flooding of some
rural and urban areas due to saturated ground soils. Please see
latest flash flood watch and flood warnings for more details.

Strong to severe thunderstorms are possible through tonight with
the greatest risk across south-central and southeast Kansas near the
Oklahoma border. The main risks will be half dollar sized hail and
wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms will continue in all areas into mid day Tuesday.
While they may be strong or severe, the greatest threats are heavy
rains which would aggravate the flooding situation.

Occasional thunderstorms, several of which may be strong to severe,
will occur in all areas from Wednesday night thru next Sunday. More
heavy rains are possible that may cause further flooding. Please
stay tuned for additional details on the severe storm potential from
Wednesday onward.

Significant to very significant flooding will be possible for many
rivers through the week, so follow river flood warnings and
statements for additional information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern Kansas for
tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 20, 6:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FLOOD            MOUNDRIDGE              38.20N 97.52W
05/20/2019                   MCPHERSON          KS   PUBLIC

            SOME COUNTY ROADS AROUND MOUNDRIDGE ARE IMPASSABLE DUE TO
            FLOODING.

&&

ADK
Local storm report, May 20, 6:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       WEST WICHITA            37.69N 97.46W
05/20/2019  M1.87 INCH       Sedgwick           KS   PUBLIC

            RAIN SINCE THIS MORNING

&&

MWM
Special weather statement, May 20, 6:19 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
619 PM CDT Mon May 20 2019

KSZ093-094-098-099-202345-
Montgomery KS-Cowley KS-Chautauqua KS-Elk KS-
619 PM CDT Mon May 20 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Montgomery County in southeastern Kansas...
  Southeastern Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...
  Southeastern Elk County in southeastern Kansas...

* Until 645 PM CDT.

* At 617 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  west of Cedar Vale to 7 miles west of Elgin to near Pearsonia...and
  moving northeast at 60 mph.

wind gusts up to 55 mph will be possible with these storms.

* Locations impacted include...
  Caney, Sedan, Cedar Vale, Longton, Tyro, Peru, Chautauqua, Elk
  Falls, Havana, Elgin, Niotaze and Hale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Kansas.

LAT...LON 3713 9674 3746 9605 3737 9596 3700 9580
      3700 9657
TIME...MOT...LOC 2319Z 245DEG 55KT 3711 9661 3696 9642 3678 9639

KLEINSASSER
Local storm report, May 20, 6:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLOOD            6 SW MOUNDRIDGE         38.15N 97.60W
05/20/2019                   HARVEY             KS   EMERGENCY MNGR

            AREAS OF W DUTCH ROAD ARE FLOODED AND ARE NOT PASSABLE

&&

METZGER
Local storm report, May 20, 6:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FLOOD            7 NNE BURRTON           38.11N 97.61W
05/20/2019                   HARVEY             KS   EMERGENCY MNGR

            SECTIONS OF NW 60TH STREET IS FLOODED AND ARE NOT
            PASSABLE.

&&

METZGER
Local storm report, May 20, 6:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       3 N NASHVILLE           37.48N 98.43W
05/20/2019  M3.00 INCH       KINGMAN            KS   TRAINED SPOTTER

            HEAVY RAIN MEASURED SINCE THIS MORNING

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:03 AM CDTRiver Flood WarningICTEllsworth26 hr
May 20, 9:14 AM CDTRiver Flood WarningICTAllen12 days
May 20, 9:14 AM CDTRiver Flood WarningICTAllen, Neosho13 days
May 20, 9:14 AM CDTRiver Flood WarningICTNeosho14 days
May 20, 9:14 AM CDTRiver Flood WarningICTLabette, Neosho21 days
May 20, 9:14 AM CDTRiver Flood WarningICTCherokee, Labette16 days
May 20, 9:47 AM CDTRiver Flood WarningICTSumner66 hr
May 20, 9:49 AM CDTRiver Flood WarningICTWilson66 hr
May 20, 9:52 AM CDTSpecial Weather StatementICTHarper23 min
May 20, 9:53 AM CDTRiver Flood WarningICTLincoln24 hr
May 20, 9:59 AM CDTRiver Flood WarningICTMcPherson, Saline4 days
May 20, 10:01 AM CDTRiver Flood WarningICTSaline56 hr
May 20, 10:13 AM CDTSpecial Weather StatementICTHarper, Sumner47 min
May 20, 1:03 PM CDTSpecial Weather StatementICTLabette27 min
May 20, 1:08 PM CDTSpecial Weather StatementICTHarper, Kingman, Reno52 min
May 20, 1:19 PM CDTSpecial Weather StatementICTChautauqua26 min
May 20, 1:45 PM CDTSpecial Weather StatementICTChautauqua30 min
May 20, 1:55 PM CDTSpecial Weather StatementICTSedgwick50 min
May 20, 2:14 PM CDTSpecial Weather StatementICTElk31 min
May 20, 2:19 PM CDTRiver Flood WarningICTHarvey, Reno5 days
May 20, 2:19 PM CDTRiver Flood WarningICTHarvey9 days
May 20, 2:19 PM CDTRiver Flood WarningICTSedgwick7 days
May 20, 2:19 PM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick26 min
May 20, 2:23 PM CDTRiver Flood WarningICTWilson8 days
May 20, 2:23 PM CDTRiver Flood WarningICTMontgomery, Wilson11 days
May 20, 2:23 PM CDTRiver Flood WarningICTMontgomery11 days
May 20, 2:24 PM CDTRiver Flood WarningICTKingman4 days
May 20, 2:24 PM CDTRiver Flood WarningICTSedgwick, Sumner65 hr
May 20, 2:24 PM CDTRiver Flood WarningICTSumner4 days
May 20, 2:26 PM CDTRiver Flood WarningICTButler58 hr
May 20, 2:26 PM CDTRiver Flood WarningICTButler, Cowley66 hr
May 20, 2:29 PM CDTAreal Flood WarningICTButler, Chautauqua, Cowley, Elk, Greenwood, Harper and 7 more21 hr
May 20, 2:29 PM CDTRiver Flood WarningICTCowley10 days
May 20, 2:29 PM CDTRiver Flood WarningICTButler, Cowley55 hr
May 20, 2:29 PM CDTRiver Flood WarningICTButler, Cowley10 days
May 20, 2:35 PM CDTRiver Flood WarningICTReno15 days
May 20, 2:35 PM CDTRiver Flood WarningICTReno, Sedgwick16 days
May 20, 2:35 PM CDTRiver Flood WarningICTSedgwick8 days
May 20, 2:35 PM CDTRiver Flood WarningICTSedgwick, Sumner9 days
May 20, 2:35 PM CDTRiver Flood WarningICTSumner21 days
May 20, 2:35 PM CDTRiver Flood WarningICTCowley21 days
May 20, 2:35 PM CDTRiver Flood WarningICTSedgwick54 hr
May 20, 2:38 PM CDTRiver Flood WarningICTMarion59 hr
May 20, 2:38 PM CDTRiver Flood WarningICTChase7 days
May 20, 2:38 PM CDTRiver Flood WarningICTChase, Lyon8 days
May 20, 2:49 PM CDTSpecial Weather StatementICTButler26 min
May 20, 3:18 PM CDTAreal Flood WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more24 hr
May 20, 3:22 PM CDTFlash Flood WarningICTAllen, Labette, Montgomery, Neosho, Wilson2 hr
May 20, 3:44 PM CDTSpecial Weather StatementICTSumner31 min
May 20, 3:49 PM CDTSpecial Weather StatementICTElk26 min
May 20, 3:56 PM CDTFlash Flood WarningICTButler, Chase, Cowley, Elk, Greenwood, Marion and 3 more7 hr
May 20, 4:15 PM CDTSpecial Weather StatementICTGreenwood30 min
May 20, 4:58 PM CDTSpecial Weather StatementICTCowley32 min
May 20, 5:00 PM CDTSpecial Weather StatementICTWoodson30 min
May 20, 5:02 PM CDTSpecial Weather StatementICTGreenwood28 min
May 20, 5:34 PM CDTSpecial Weather StatementICTChautauqua26 min
May 20, 5:39 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson17 hr
May 20, 6:00 PM CDTSpecial Weather StatementICTChautauqua30 min
May 20, 6:19 PM CDTSpecial Weather StatementICTChautauqua26 min
May 20, 6:42 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery, Wilson41 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.